# SDR CALA2025091709002

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 54,936 hours, 19,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW INDICATED DURING CREW DEBRIEF THAT LANDING GEAR FAILED TO RETRACT. DURING INITIAL EVALUATION FOUND ALT GEAR EXT HANDLE DOOR IN COCKPIT NOT SEATED.  CREW INDICATED CYCLED  ALT GEAR EXT HANDLE DOOR & VERIFIED CLOSED.  ATTEMPED ANOTHER GEAR RETRACTION, WHICH FAILED.  DOOR DOESN'T SEEM TO STAY IN A POSITIVELY CLOSED POSITION.  PSEU DID NOT HAVE ANY EXISTING FAULTS. PERFORMED MANUAL EXTENSION, ACCESS DOOR SWITCH ADJUSTMENT, CLEANED DEBRIS FROM DOOR AREA & VERIFIED DOOR SWITCH DOES NOT BOTTOM OUT & DOOR REMAINS CLOSED WITHOUT EXCESSIVE FORCE IAW AMM 32-34-00. 28 VDC FOUND AT D11734 PIN 2 WITH DOOR OPEN & LOST WHEN DOOR CLOSED, BOTH GROUNDS CHK OK & SOLENOID V154 NOT OPEN OR SHORTED IAW WDM 32-45-11. PERFORMED LANDING GEAR OPS CHK ON JACKS, GEAR RETRACTS & EXTENDS NORMALLY, NO DEFECTS IAW AMM 32-32-00.
